AMS eContent Search Results
Matches for: msc=(37A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Jérôme Buzzi. The almost Borel structure of diffeomorphisms with some hyperbolicity. Proceedings of Symposia in Pure Mathematics 89 9-44.
Book volume table of contents   
View Article: PDF

[2] Peter J. Burton and Alexander S. Kechris. Invariant random subgroups and action versus representation maximality. Proc. Amer. Math. Soc. 145 (2017) 3961-3971.
Abstract, references, and article information   
View Article: PDF

[3] Ben Hayes. Metric mean dimension for algebraic actions of Sofic groups. Trans. Amer. Math. Soc. 369 (2017) 6853-6897.
Abstract, references, and article information   
View Article: PDF

[4] Sophie Grivaux. Some new examples of universal hypercyclic operators in the sense of Glasner and Weiss. Trans. Amer. Math. Soc. 369 (2017) 7589-7629.
Abstract, references, and article information   
View Article: PDF

[5] Lewis Bowen, Yair Hartman and Omer Tamuz. Generic stationary measures and actions. Trans. Amer. Math. Soc. 369 (2017) 4889-4929.
Abstract, references, and article information   
View Article: PDF

[6] Eleonora Catsigeras, Marcelo Cerminara and Heber Enrich. Weak pseudo-physical measures and Pesin's entropy formula for Anosov $C^1$-diffeomorphisms.. Contemporary Mathematics 698 (2017) 69-89.
Book volume table of contents   
View Article: PDF

[7] Anatole Katok and Federico Rodriguez Hertz. Non-uniform measure rigidity for $\mathbb{Z}^k$ actions of symplectic type. Contemporary Mathematics 692 (2017) 195-208.
Book volume table of contents
View Article: PDF

[8] Yujun Zhu. Entropy formula for random $\mathbb{Z}^k$-actions. Trans. Amer. Math. Soc. 369 (2017) 4517-4544.
Abstract, references, and article information   
View Article: PDF

[9] Alexandre I. Danilenko. Furstenberg entropy values for nonsingular actions of groups without property (T). Proc. Amer. Math. Soc. 145 (2017) 1153-1161.
Abstract, references, and article information   
View Article: PDF

[10] Van Cyr and Bryna Kra. Free ergodic $\mathbb{Z}^2$-systems and complexity. Proc. Amer. Math. Soc. 145 (2017) 1163-1173.
Abstract, references, and article information   
View Article: PDF

[11] Welington Cordeiro and Maria José Pacífico. Continuum-wise expansiveness and specification for set-valued functions and topological entropy. Proc. Amer. Math. Soc. 144 (2016) 4261-4271.
Abstract, references, and article information   
View Article: PDF

[12] Terrence M. Adams and Andrew B. Nobel. Entropy and the uniform mean ergodic theorem for a family of sets. Trans. Amer. Math. Soc. 369 (2017) 605-622.
Abstract, references, and article information   
View Article: PDF

[13] Aaron Hill. The inverse problem for canonically bounded rank-one transformations. Contemporary Mathematics 678 (2016) 219-229.
Book volume table of contents   
View Article: PDF

[14] Joanna Kułaga-Przymus, Mariusz Lemańczyk and Benjamin Weiss. Hereditary subshifts whose simplex of invariant measures is Poulsen. Contemporary Mathematics 678 (2016) 245-253.
Book volume table of contents   
View Article: PDF

[15] Tomasz Downarowicz, Bartosz Frej and Pierre-Paul Romagnoli. Shearer's inequality and infimum rule for Shannon entropy and topological entropy. Contemporary Mathematics 669 (2016) 63-75.
Book volume table of contents   
View Article: PDF

[16] Dominik Kwietniak, Martha Łacka and Piotr Oprocha. A panorama of specification-like properties and their consequences. Contemporary Mathematics 669 (2016) 155-186.
Book volume table of contents   
View Article: PDF

[17] Xin Nie. Entropy degeneration of convex projective surfaces. Conform. Geom. Dyn. 19 (2015) 318-322.
Abstract, references, and article information   
View Article: PDF

[18] Anthony Quas and Terry Soo. Ergodic universality of some topological dynamical systems. Trans. Amer. Math. Soc. 368 (2016) 4137-4170.
Abstract, references, and article information   
View Article: PDF

[19] Mike Boyle, Jérôme Buzzi and Kevin McGoff. Bowen's entropy-conjugacy conjecture is true up to finite index. Proc. Amer. Math. Soc. 143 (2015) 2991-2997.
Abstract, references, and article information   
View Article: PDF

[20] Xiaoyao Zhou, Yaqing Zhang and Ercai Chen. Topological conditional entropy for amenable group actions. Proc. Amer. Math. Soc. 143 (2015) 141-150.
Abstract, references, and article information   
View Article: PDF

[21] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[22] David Burguet. Existence of measures of maximal entropy for $\mathcal{C}^r$ interval maps. Proc. Amer. Math. Soc. 142 (2014) 957-968.
Abstract, references, and article information   
View Article: PDF

[23] T. Downarowicz. Positive topological entropy implies chaos DC2. Proc. Amer. Math. Soc. 142 (2014) 137-149.
Abstract, references, and article information   
View Article: PDF

[24] Hanfeng Li and Andreas Thom. Entropy, determinants, and $L^2$-torsion. J. Amer. Math. Soc. 27 (2014) 239-292.
Abstract, references, and article information   
View Article: PDF

[25] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[26] Krerley Oliveira and Xueting Tian. Non-uniform hyperbolicity and non-uniform specification. Trans. Amer. Math. Soc. 365 (2013) 4371-4392.
Abstract, references, and article information   
View Article: PDF

[27] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[28] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information   
View Article: PDF

[29] Thomas Koberda. Entropy of automorphisms, homology and the intrinsic polynomial structure of nilpotent groups. Contemporary Mathematics 590 (2013) 87-99.
Book volume table of contents   
View Article: PDF

[30] Mahsa Allahbakhshi and Anthony Quas. Class degree and relative maximal entropy. Trans. Amer. Math. Soc. 365 (2013) 1347-1368.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 79 found      Go to page: 1 2 3